Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4833
Title: Classi quasi additive di eventi e coerenza di probabilità condizionate
Almost additive event classes and coherence of conditional probabilities
Authors: Gilio, Angelo
Issue Date: 1989
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Angelo Gilio, “Classi quasi additive di eventi e coerenza di probabilità condizionate”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 21 (1989), pp. 22-38.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
21 (1989)
Abstract: 
Basandosi sul concetto di C$_{0}$-coerenza, si dimostra che, fissata
una probabilità condizionata finitamente additiva P su $\varepsilon\times\mathcal{X}$,
con $\varepsilon$ algebra di eventi, se la classe $\mathcal{X}$
degli eventi condizionanti è P-quasi additiva, P è una probabilità
condizionata coerente. Si esamina, inoltre, il prolungamento di P
su $\varepsilon\times\mathcal{X}${*}, con X $\subset$ X{*}, tale che la classe
$\mathcal{X}${*} degli eventi condizionanti sia additiva. Si considerano,
infine, alcuni esempi di classi P-quasi additive e si dà un criterio
sufficiente di quasi additività.

By using the C$_{0}$-coherence concept, we prove that, given a finitely
additive conditional probability P on $\varepsilon\times\mathcal{X}$,
with $\varepsilon$ an algebra of events, if the class $\mathcal{X}$
of the conditioning events is P-almost additive, then P is coherent
conditional probability. Moreover the extension of P on $\varepsilon\times\mathcal{X}${*},
with X $\subset$ X{*}, such that the class $\mathcal{X}${*} of the
conditioning events is additive, is examined. Finally some examples
of P-almost additive classes are shown and a sufficient criterion
of almost additivity is given.
Type: Article
URI: http://hdl.handle.net/10077/4833
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.21 (1989)

Files in This Item:
File Description SizeFormat
GilioRendMat21.pdf1.04 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

825
Last Week
0
Last month
checked on Sep 20, 2021

Download(s)

405
checked on Sep 20, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.